# SDR CALA9801150

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13881
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48045
- System (JASC): 2530 · Buffet/Galleys
- Part: Circuit Breaker
- Condition: Failed
- Location: Fwd Galley
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A BURNING ELECTRICAL SMELL WAS DETECTED AT THE FORWARD FLIGHT ATTENDANT PANEL WHILE ON FINAL APPROACH.  THERE WAS NO VISIBLE SMOKE.  THE AIRCRAFT LANDED AT EWR WITHOUT INCIDENT.  THE CIRCUIT BREAKER PANELS IN COCKPIT BEHIND JUMPSEAT AND THE E AND E COMPARTMENT WERE INSPECTED.  THE ENGINES WERE RUN AND VARIOUS POWER SOURCES WERE OPERATED.  NO DEFECTS WERE FOUND WITH ALL SYSTEMS CHECKING GOOD.  MAINTENANCE FOUND THE COFFEEMAKER CIRCUIT BREAKER IN FORWARD GALLEY HAD SIGNS OF BURNING.  THE CIRCUIT BREAKER WAS REMOVED AND REPLACED AND OPERATIONAL CHECKS WERE GOOD.
